# SDR DHL2007804508

- Difficulty date: August 3, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN CRACKED 1 1/4" AT STA XCW 69.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 20 SHEET 1.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW SRM 57-2-1 FIG 20 SHEET 1.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-01 TO 07.  NO CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  FABRICATED REPAIR DOUBLER (AL7075T6 0.160") REPAIR TRIPLER (AL7075T6 0.125") AND FILLER (AL7075"0" 0.312") IAW SRM 57-3-3 FIG 13 ITEM "L", SRM 57-2-1 FIG 20 SHEET 1, SRM 51-1-4.  HEAT TREATED FILLER FROM 7075"0" TO 7075T651 IAW SRM 51-1-1 PG 1, 13, 17.  CLEANED AREA AND APPLIED POLYURETHANE TOP COATING AND REPAIR PARTS IAW SRM 51-1-12.  INSTALLED REPAIR PARTS IAW SRM
